Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 27, NWS Wilmington, NC

April 13, 2020Brunswick County, New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Apr 13, 2020, 9:45 AM EDT for Brunswick County, New Hanover County, Pender County, North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 9:45 AM EDT (13:45 UTC)
Expired
Apr 13, 2020, 10:15 AM EDT
In force
30 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 76 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:01 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 1.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
539 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS52 KILM 131345
SVRILM
NCC019-129-141-131415-
/O.NEW.KILM.SV.W.0027.200413T1345Z-200413T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
945 AM EDT Mon Apr 13 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  New Hanover County in southeastern North Carolina...
  Eastern Pender County in southeastern North Carolina...
  Northeastern Brunswick County in southeastern North Carolina...

* Until 1015 AM EDT.

* At 944 AM EDT, a severe thunderstorm was located over Wilmington
  International Airport, or near Wilmington, moving northeast at 60
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect wind damage to trees and power lines.

* Locations impacted include...
  Wilmington, Leland, Burgaw, Wrightsville Beach, Surf City, North
  Masonboro Island, Figure Eight Island, Hampstead, Boiling Spring
  Lakes, Topsail Beach, Maple Hill, Hightsville, Cape Fear Community
  College North Campus, Ashton, Wilmington International Airport,
  Rocky Point, Murrayville, Masonboro, Castle Hayne and Phoenix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3428 7774 3416 7783 3402 7805 3431 7810
      3472 7777 3472 7768 3448 7758 3446 7754
      3444 7752
TIME...MOT...LOC 1344Z 238DEG 51KT 3427 7791 

HAIL...<.75IN
WIND...60MPH
 
$$

21
2 follow-up statements
727 
WWUS52 KILM 131359
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
959 AM EDT Mon Apr 13 2020

NCC019-129-131409-
/O.CAN.KILM.SV.W.0027.000000T0000Z-200413T1415Z/
New Hanover NC-Brunswick NC-
959 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NEW HANOVER AND NORTHEASTERN
BRUNSWICK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina.

LAT...LON 3429 7773 3437 7782 3438 7781 3443 7782
      3468 7766 3448 7758 3446 7754 3444 7752
TIME...MOT...LOC 1359Z 238DEG 51KT 3439 7769 

$$

NCC141-131415-
/O.CON.KILM.SV.W.0027.000000T0000Z-200413T1415Z/
Pender NC-
959 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR EASTERN PENDER COUNTY...

At 959 AM EDT, a severe thunderstorm was located over Topsail, or
near Rich Inlet, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect wind damage to trees and power lines.

Locations impacted include...
Surf City, Hampstead, Topsail Beach, Topsail, Scotts Hill, Woodside
and Edgecomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3429 7773 3437 7782 3438 7781 3443 7782
      3468 7766 3448 7758 3446 7754 3444 7752
TIME...MOT...LOC 1359Z 238DEG 51KT 3439 7769 

HAIL...<.75IN
WIND...60MPH
 
$$

21
060 
WWUS52 KILM 131409
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1009 AM EDT Mon Apr 13 2020

NCC141-131419-
/O.EXP.KILM.SV.W.0027.000000T0000Z-200413T1415Z/
Pender NC-
1009 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PENDER COUNTY WILL
EXPIRE AT 1015 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina.

LAT...LON 3429 7773 3437 7782 3438 7781 3443 7782
      3468 7766 3448 7758 3446 7754 3444 7752
TIME...MOT...LOC 1409Z 238DEG 51KT 3446 7756 

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:08 AM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Apr 13, 5:08 AM EDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
508 AM EDT Mon Apr 13 2020

.SYNOPSIS...
A line of strong to severe thunderstorms will approach and
cross the area through the morning hours. Slightly cooler air
will follow, with rain chances again Tuesday night and
Wednesday. A third system may bring rain chances for the
weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
A pair of upper level shortwaves, one across KY and another in the
western Great Lakes, are supporting deep low pressure across the
Ohio Valley. The gradient out ahead of this low is creating
widespread strong winds across the East. Unstable air across the
Southeast coupled with strong and veered wind profiles has led to
severe weather overnight across AL/GA, and this should spread
eastward across the Carolinas this morning.

There are several facets to this weather situation with significant
impacts on our area:

1) Strong synoptic winds of 25-35 mph may gust to 45+ mph even
outside of thunderstorms this morning. Upstream VWPs confirm model
forecasts of 50 knot winds developing within 2000 feet of the
surface. A wind advisory will remain in effect through mid-afternoon.

2) Surface-based CAPE near 1000 J/kg plus 0-1 km helicity values
over 400 m^2/s^2 should exist across our area as the squall line
advances eastward this morning. Synoptic models are slightly faster
than the HREF, but both show the storms reaching the Pee Dee region
between 7-9 AM, the Grand Strand between 10 AM-noon, and the Cape
Fear coast between 11 AM-1 PM. A linear/squall line convective mode
appears most likely at this point which favors straight-line winds,
however any break in the line could allow a tornado to spin up given
large helicity and surprisingly steep lapse rates aloft. I
anticipate multiple reports of wind damage before the day is done. A
tornado watch is now in effect through noon.

3) Storm total precipitation of 1 to 2 inches is expected. A large
percentage of this rain should come down almost at once, potentially
leading to minor flooding.

Behind the storms this afternoon clearing skies should develop with
winds veering southwest. Highs should range from 80-85, warmest
inland. Wind speeds should diminish considerably tonight as the low
moves well up into Canada. The actual surface cold front should move
off the coast overnight with winds becoming northerly. Weak low
pressure will begin to develop along the front just offshore on
Tuesday, however moisture return appears to wait until after dark
and I'll maintain a dry forecast.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Baroclinic zone draped along or near the coast will remain
active Tuesday night into Wednesday and we are maintaining the
likely to categorical pops. The higher values are along the
coast dropping off as you move north and westward. A short wave
moving across the Great Lakes Region should clean everything out
late Wednesday night into Thursday morning. The trend for
temperatures will be cooler with lows in the lower to middle 50s
Wednesday and rain cooled highs in the lower to middle 60s
later in the day. With clearing skies and little in the way of
winds lows Thursday morning should drop off to the lower 40s or
so.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
No wholesale changes with the morning forecast regarding the
extended forecast. Cool and dry conditions will prevail Thursday
and Friday. Guidance still shows a broad and unorganized system
moving quickly across for the weekend. These system remain
separate and there are some timing differences between the GFS
and ECMWF. We have maintained pops in the forecast but with low
chance to even slight values trending slowly up.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Strengthening south winds early this morning should peak ahead
of a strong convective line expected to sweep west to east
across the eastern Carolinas after daybreak. Surface winds
should reach 25-30 knots with gusts around 40 knots. Just above
the surface even stronger south winds are expected with 55 knot
speeds probable between 1000-2000 feet AGL, meeting LLWS
criteria. Strong to severe thunderstorms moving across the area
between 12Z-17Z may mix these stronger winds down to the
surface with convective gusts of 50 knots possible. Behind this
convective line, ceilings should clear out but breezy southwest
winds will continue through sunset.

Extended Outlook...VFR is expected behind the front Monday
night, but MVFR conditions may redevelop late Tuesday into
Wednesday as the front returns north.

&&

.MARINE...
A strong area of low pressure moving across the Great Lakes will
push a cold front eastward across the Carolinas today, moving off
the coast tonight. Exceptionally strong south winds ahead of this
front should reach 30-35 knots sustained speeds later this morning
with gusts over 40 knots expected. In addition to winds, a line of
strong to severe thunderstorms should advance off the coast late
this morning or early this afternoon. Convective wind gusts within
these storms could exceed 50 knots. Seas have already built to 7-10
feet and should build by another 2-3 feet today. A High Surf
Advisory has been issued for the beaches as breakers will likely
reach 6-8 feet this morning into early this afternoon.

As the line of storms moves well offshore this afternoon, south
winds should veer southwesterly. Wind speeds will begin to decrease
but won't dip below 20 knots until sunset. The actual cold front
will then sweep offshore late tonight with winds veering north to
northeast. East to northeast winds will continue Tuesday as a weak
area of low pressure develops along the front just offshore.

Winds will be relatively light early on with an onshore
component. The lingering cold front will be pushed offshore later
Wednesday with a more organized north to northeast flow developing.
The speeds during this time will be 15-20 knots at times. By the end
of the week an onshore flow slowly develops once again. Significant
seas will be 3-5 feet early on dropping later in the week as the
return flow develops.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 4 PM EDT this afternoon for SCZ017-023-024-
     032-033-039-054>056-058-059.
     High Surf Advisory until 4 PM EDT this afternoon for SCZ054-
     056.
NC...Wind Advisory until 4 PM EDT this afternoon for NCZ087-096-099-
     105>110.
     High Surf Advisory until 4 PM EDT this afternoon for NCZ106-
     108-110.
MARINE...Gale Warning until 6 PM EDT this evening for AMZ250-252-254-
     256.

&&

SYNOPSIS...ILM
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...TRA
MARINE...TRA/SHK
Hazardous weather outlook, Apr 13, 9:07 AM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
907 AM EDT Mon Apr 13 2020

NCZ096-099-105-107-109-SCZ055-058-059-141315-
Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-
Inland Georgetown-Central Horry-Northern Horry-
907 AM EDT Mon Apr 13 2020

...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ106-108-110-SCZ054-056-141315-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
907 AM EDT Mon Apr 13 2020

...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

AMZ250-252-254-256-141315-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
907 AM EDT Mon Apr 13 2020

...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-SCZ017-023-024-032-033-039-141315-
Robeson-Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
907 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 13, 8:54 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
854 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     8 WNW YAUHANNAH         33.67N  79.31W
04/13/2020                   GEORGETOWN         SC   EMERGENCY MNGR

            REPORTS OF TREES ON A RESIDENCE AT 239 FOLLY RD,
            GEORGETOWN. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM2000063

OLIVA
Local storm report, Apr 13, 9:04 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
904 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TORNADO          MURRELLS INLET          33.52N  79.03W
04/13/2020                   AMZ256             SC   WEATHERFLOW

            PRELIMINARY - WEATHERFLOW STATION AT MURRELL'S INLET
            REGISTERED 114 MPH WIND GUST AT 8:47 AM

&&

EVENT NUMBER ILM2000064

OLIVA
Local storm report, Apr 13, 9:08 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
908 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     5 WSW EFFINGHAM         34.03N  79.83W
04/13/2020                   FLORENCE           SC   BROADCAST MEDIA

            TREE FELL ON PICKUP TRUCK ON OLANTA HIGHWAY IN FLORENCE
            COUNTY

&&

EVENT NUMBER ILM2000065

OLIVA
Local storm report, Apr 13, 9:15 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
915 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     2 NNE RED HILL          33.81N  79.00W
04/13/2020                   HORRY              SC   SOCIAL MEDIA

            SOCIAL MEDIA REPORT TRANSFORMER DOWN ON EAST COX FERRY
            RD IN CONWAY. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER ILM2000066

OLIVA
Local storm report, Apr 13, 9:24 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
924 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     1 NNW LONGS             33.94N  78.73W
04/13/2020                   HORRY              SC   SOCIAL MEDIA

            STORM DAMAGE REPORTED IN LONGS OFF OF 905 - TREES DOWN
            AND TRAMPOLINE DAMAGED

&&

EVENT NUMBER ILM2000067

OLIVA
Local storm report, Apr 13, 9:26 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
926 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     TORNADO          3 SSW ST. HELENA        34.47N  77.94W
04/13/2020                   PENDER             NC   AMATEUR RADIO

            TORNADO REPORTED ON GROUND NEAR 13569 ASHTON RD IN
            PENDER

&&

EVENT NUMBER ILM2000068

OLIVA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:26 AM EDTHigh Surf AdvisoryILMBrunswick, New Hanover, Pender12 hr
Apr 13, 7:32 AM EDTSevere Thunderstorm WarningILMBladen, Robeson28 min
Apr 13, 7:53 AM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson52 min
Apr 13, 8:10 AM EDTTornado WarningILMBladen, Columbus, Pender35 min
Apr 13, 8:19 AM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus, Pender26 min
Apr 13, 8:42 AM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus, New Hanover, Pender48 min
Apr 13, 8:43 AM EDTSpecial Marine WarningILM29 min
Apr 13, 8:50 AM EDTTornado WarningILMBladen, Brunswick, Columbus, Pender25 min
Apr 13, 9:01 AM EDTSevere Thunderstorm WarningILMBrunswick, Columbus, New Hanover44 min
Apr 13, 9:12 AM EDTSpecial Marine WarningILM63 min
Apr 13, 9:15 AM EDTTornado WarningILMPender30 min
Apr 13, 9:17 AM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender28 min
Apr 13, 9:21 AM EDTTornado Warning Tornado observedILMBrunswick, New Hanover24 min
Apr 13, 9:40 AM EDTTornado WarningILMBrunswick, New Hanover17 min
Apr 13, 10:07 AM EDTSpecial Marine WarningILM38 min
Apr 13, 10:26 AM EDTSpecial Marine WarningILM64 min
Apr 13, 6:05 PM EDTSmall Craft AdvisoryILM21 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.